# SDR ZZDA2012059

- Difficulty date: January 7, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD AISLE EXIT PLACARD IN THE BUSINESS CLASS IS NOT SECURED.  REMOVED AND REPLACED FWD EXIT SIGN PLASTIC COVER.  REF MM 33 23.
